Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

New explicit formulas for the coefficients of $ p$-symmetric functions


Author: Pavel G. Todorov
Journal: Proc. Amer. Math. Soc. 77 (1979), 81-86
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1979-0539635-3
MathSciNet review: 539635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In comparison with Goodman's well-known method and results, we use an alternate method by which we obtain more tractable formulas for the coefficients of p-symmetric univalent functions of classes $ {S^p}$ and $ {\Sigma ^p}$ in terms of the coefficients of their associated functions in the class s. Our method and results are simple and convenient and they make it easier to compute the coefficients for functions in the classes $ {S^p}$ and $ {\Sigma ^p}$, because we obtain a new recursion formula for them.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0539635-3
Article copyright: © Copyright 1979 American Mathematical Society